# SDR NACA2024011500003

- Difficulty date: January 15, 2024
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,898 hours, 18,893 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part serial: 2481
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CABIN ALT AUTO 2 IN STATUS MSG. REMOVED AND REPLACED OUTFLOW VALVE AS PER B767 AMM 21-31-03. PART INFO UNKNOWN TO TRAX.
